X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
index medicus (35) 35
humans (23) 23
linear matrix inequalities (21) 21
animals (17) 17
female (17) 17
analysis (12) 12
male (12) 12
markov processes (11) 11
robustness (11) 11
aged (10) 10
linear systems (10) 10
brazil (9) 9
health aspects (9) 9
infectious diseases (9) 9
uncertainty (9) 9
control systems (8) 8
markov jump linear systems (8) 8
medicine (8) 8
output feedback (8) 8
polynomials (8) 8
symmetric matrices (8) 8
adult (7) 7
medical and health sciences (7) 7
networked control systems (7) 7
nursing (7) 7
older people (7) 7
state feedback (7) 7
adolescent (6) 6
automation & control systems (6) 6
feedback control (6) 6
mathematical models (6) 6
medicin och hälsovetenskap (6) 6
middle aged (6) 6
pharmacology & pharmacy (6) 6
robust control (6) 6
studies (6) 6
virology (6) 6
immunology (5) 5
life sciences (5) 5
linearsystem (5) 5
lmis (5) 5
medical research (5) 5
norms (5) 5
risk factors (5) 5
stability analysis (5) 5
stabilization (5) 5
treatment outcome (5) 5
agriculture, multidisciplinary (4) 4
brazil - epidemiology (4) 4
cancer (4) 4
child (4) 4
control (4) 4
cytokines (4) 4
diet (4) 4
discrete-time systems (4) 4
disease (4) 4
environmental sciences (4) 4
epidemiology (4) 4
evaluation (4) 4
food science & technology (4) 4
gain-scheduled control (4) 4
guidelines (4) 4
health (4) 4
lmi relaxations (4) 4
medical microbiology (4) 4
mental health (4) 4
methods (4) 4
microbiology (4) 4
nutrition & dietetics (4) 4
optimization (4) 4
phylogeny (4) 4
polytopic uncertainties (4) 4
prevention (4) 4
quality (4) 4
reliability (4) 4
research article (4) 4
state feedback control (4) 4
stroke (4) 4
surgery (4) 4
taylor series (4) 4
verstärkungsregelung (4) 4
abridged index medicus (3) 3
aging (3) 3
agriculture, dairy & animal science (3) 3
antioxidants (3) 3
article subject (3) 3
autolysosome (3) 3
autophagosome (3) 3
biochemistry & molecular biology (3) 3
biomedicine (3) 3
cellular biology (3) 3
chaperone-mediated autophagy (3) 3
chemical composition (3) 3
children (3) 3
classification (3) 3
clinical medicine (3) 3
clinical trials (3) 3
congresses (3) 3
controllers (3) 3
cross-sectional studies (3) 3
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Automatica, ISSN 0005-1098, 09/2018, Volume 95, p. 463
This paper proposes a new approach based on parameter-dependent linear matrix inequality (LMI) conditions associated with a scalar parameter that are... 
Linear systems | Electric filters
Journal Article
Automatica, ISSN 0005-1098, 02/2015, Volume 52, p. 317
This paper addresses the problem of a.sub.[infinity] state feedback control design for discrete-time Markov jump linear systems (MJLS) with uncertain... 
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 12/2018, Volume 28, Issue 18, pp. 6122 - 6145
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 12/2018, Volume 28, Issue 18, pp. 6122 - 6145
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 02/2016, Volume 26, Issue 3, pp. 599 - 612
This paper investigates the problems of [Formulaomitted]and [Formulaomitted]state feedback control design for continuous-time Markov jump linear systems. The... 
Linear systems | Design engineering | Parameters | Searching | Markov processes | Scalars | Mathematical models | Feedback control
Journal Article
International Journal of Adaptive Control and Signal Processing, ISSN 0890-6327, 01/2015, Volume 29, Issue 10, pp. 1207 - 1223
This paper addresses the problems of [Formulaomitted] and [Formulaomitted] full-order filter design for continuous-time Markov jump linear systems subject to... 
Availability | Linear systems | Design engineering | Uncertainty | Norms | Markov processes | Scalars | Mathematical models | Flexibility
Journal Article
IET Control Theory and Applications, ISSN 1751-8644, 08/2013, Volume 7, Issue 12, pp. 1665 - 1665
This study is concerned with the problem of H2 state-feedback control design for discrete-time Markov jump linear systems, assuming that the transition... 
Transition probabilities | Intervals | Linear systems | Control systems | Scalars | Mathematical models | Markov models | Linear matrix inequalities
Journal Article
Automatica, ISSN 0005-1098, 02/2015, Volume 52, pp. 317 - 321
This paper addresses the problem of state feedback control design for discrete-time Markov jump linear systems (MJLS) with uncertain transition probability... 
[formula omitted] state feedback control | Markov jump linear systems | Discrete-time | Linear matrix inequalities (LMIs) | Uncertain transition probability | state feedback control
Journal Article
Automatica, ISSN 0005-1098, 09/2018, Volume 95, pp. 463 - 471
This paper proposes a new approach based on parameter-dependent linear matrix inequality (LMI) conditions associated with a scalar parameter that are... 
Discrete-time systems | Markov jump linear systems | Robust filtering | [formula omitted] and [formula omitted] norms | Linear matrix inequalities | Bernoulli jump systems | and H | norms | H
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 02/2016, Volume 26, Issue 3, p. 599
  Summary This paper investigates the problems of [infin]and 2state feedback control design for continuous-time Markov jump linear systems. The matrices of... 
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 02/2016, Volume 26, Issue 3, pp. 599 - 612
Journal Article
IET Control Theory and Applications, ISSN 1751-8644, 10/2014, Volume 8, Issue 15, pp. 1605 - 1605
This addendum is concerned with a remark about the conversion of interval uncertainties into a polytope. 
Journal Article
IET Control Theory & Applications, ISSN 1751-8644, 10/2014, Volume 8, Issue 15, pp. 1605 - 1605
Journal Article
International Journal of Adaptive Control and Signal Processing, ISSN 0890-6327, 10/2015, Volume 29, Issue 10, p. 1207
  Summary This paper addresses the problems of 2 and [infin] full-order filter design for continuous-time Markov jump linear systems subject to uncertainties.... 
Journal Article
International Journal of Adaptive Control and Signal Processing, ISSN 0890-6327, 10/2015, Volume 29, Issue 10, pp. 1207 - 1223
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.